MathSciNet Relay Station
MathSciNet bibliographic data
MR1443852 40C10 (40G05 47B37)
Rhoades, B. E. Bounded sequence-to-function generalized Hausdorff transformations. Proc. Amer. Math. Soc. 126 (1998), no. 6, 1769–1782.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement